# SDR CALA2025112511451

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 50,332 hours, 6,260 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 7878MLG
- Part serial: D0009P
- Condition: Separated
- Location: Zone 700
- Part time: 9,765 hours, 1,228 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

05 MLG TIRE FOUND BEYOND AMM LIMITS. MUST BE REPLACED PRIOR TO T HE NEXT FLIGHT. TIRE DEFLATED IN FLIGHT AND BEAD BROKE OFF RIM UPON LANDING. SEE ATTACHED PICS. REMOVED AND REPLACED #5 MLG WHEEL ASSEMB IAW. 32-45-01, NO FURTHER DEFECT NOTED.
